# SDR LR7A02068

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,708 hours, 20,189 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Fs 245-588
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC05297 FOUND FS 245 TO 588 CENTER FLOOR PANELS WARPED, RBL 20 TO LBL 20, WL 146.REPLACED FLOOR PANELS IAW SRM SMP 583 53-40-05 AND 51-60.  NR 2036.
